MAUDE Adverse Event Report: LIKO AB GOLVO 9000; LIFT, PATIENT, NON-AC-POWERED

LIKO AB GOLVO 9000; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000045
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrical parts of hillrom lifts are compliant with iec 60601-1 medical electrical equipment - part 1: general requirements for basic safety and essential performance which applies to the basic safety and essential performance of medical electric equipment and medical electric systems.Even though all hillrom lifts comply to the above mentioned electrical standard, there is still a risk that abnormal wear and tear can damage the cables.Therefore, hillrom states in the periodic inspection manual for liko mobile lifts 3en371001 rev.5 under section 8: verify that all cables are properly inserted.Re-insert if uncertain.Verify battery charge by inspecting the charger indicator.Check cables and connectors for damage or wear.In the instruction manual for golvo 9000 lifts 7en140108 rev.5 states, under inspection and maintenance section: a periodic inspection of the lift should be carried out at least once per year.Periodic inspection, repair and maintenance may be performed only in accordance with the liko service manual by personnel authorized by hillrom and using original liko spare parts.For trouble free use, certain details should be checked each day the lift is used: inspect the lift and check to make sure that there is no external damage.If the instruction as outlined above are followed it is unlikely for an injury to occur due to this error.The charging cable and power supply box will be replaced to resolve the issue.In conclusion, although the reported event did not result in a patient injury, the report of a charging cable burning could contribute to a serious injury or death, if the malfunction were to recur.Therefore, hillrom considers this complaint a reportable malfunction.
 
Event or Problem Description
The customer alleged the lift was experiencing a short-circuit problem and caused the power cable connector to burn.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This report was filed in our complaint handling system as (b)(4).

Brand Name
GOLVO 9000
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19357600
Report Number8030916-2024-00024
Device Sequence Number3728149
Product Code FSA
UDI-Device Identifier00887761981737
UDI-Public010088776198173711211223
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2000045
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown